Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 58, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 29, 2015, 7:16 PM CDT for Dakota County, Minnesota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2015, 7:16 PM CDT (00:16 UTC)
- Expired
- Jun 29, 2015, 7:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Dakota County, MN
The radar
The Minneapolis radar (KMPX), 57 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 1:57 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.3 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 813 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1463 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
466
WUUS53 KMPX 300016
SVRMPX
MNC037-300045-
/O.NEW.KMPX.SV.W.0058.150630T0016Z-150630T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
716 PM CDT MON JUN 29 2015
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 745 PM CDT
* AT 716 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HASTINGS...
OR 16 MILES SOUTHWEST OF RIVER FALLS...MOVING SOUTH AT 40 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
CANNON FALLS AND RANDOLPH AROUND 740 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
VERMILLION...HAMPTON...NEW TRIER AND MIESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4480 9303 4477 9301 4477 9288 4475 9285
4475 9282 4473 9276 4463 9273 4463 9279
4454 9279 4454 9291 4452 9292 4452 9304
TIME...MOT...LOC 0016Z 352DEG 33KT 4474 9290
HAIL...1.25IN
WIND...<50MPH
$$
BORGHOFF1 follow-up statement
293
WWUS53 KMPX 300037
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
737 PM CDT MON JUN 29 2015
MNC037-300047-
/O.EXP.KMPX.SV.W.0058.000000T0000Z-150630T0045Z/
DAKOTA MN-
737 PM CDT MON JUN 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAKOTA COUNTY
WILL EXPIRE AT 745 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN MINNESOTA AND WEST CENTRAL WISCONSIN.
LAT...LON 4480 9303 4477 9301 4477 9288 4475 9285
4475 9282 4473 9276 4463 9273 4463 9279
4454 9279 4454 9291 4452 9292 4452 9304
TIME...MOT...LOC 0035Z 352DEG 33KT 4474 9290
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:06 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 29, 6:06 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 606 PM CDT MON JUN 29 2015 .UPDATE...FOR 00Z AVIATION DISCUSSION BELOW && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 258 CDT MON JUN 29 2015 EARLY AFTERNOON WATER VAPOR IMAGERY SHOWS A SHORTWAVE TROUGH DIVING ACROSS MN...WHILE SURFACE DEWPOINTS IN THE LOW TO MID 60S HAVE CONTRIBUTED TO MLCAPE VALUES NEARING 1500 J/KG. SAID INSTABILITY COMBINED WITH DECENT SHEAR VALUES WILL LEAD TOWARD AN INCREASE IN COVERAGE AND LIKELY INTENSITY OF THUNDERSTORMS AS DIURNAL HEATING FURTHER DESTABILIZES THE AIR MASS. THE SMOKE FILTERING DOWN FROM CANADA/ERN NORTH DAKOTA ACROSS WESTERN/CENTRAL MN DOES SEEM AS IF IT WILL LIMIT THE GROWTH/DEVELOPMENT POTENTIAL INITIALLY...BUT THERE IS SOME EROSION OF THAT OCCURRING IN NORTH CENTRAL MN THAT WILL LIKELY WORK INTO CENTRAL MN. STORM MODE SHOULD BE MULTICELL OR EVEN SUPERCELLULAR IN NATURE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. THESE STORMS SHOULD ALSO BE EFFICIENT RAINFALL PRODUCERS GIVEN PRECIPITABLE WATER VALUES NEARING 125 PERCENT OF NORMAL AND THE OPPORTUNITY FOR CELLS TO TRACK/REGENERATE OVER THE SAME AREA. SHOWERS AND THUNDERSTORMS SHOULD COME TO AN END BY MIDNIGHT...AS THE SHORTWAVE ENERGY LIFTS OUT OF THE AREA AND WE LOSE THE INFLUENCE OF DAYTIME HEATING. CLOUDS SCATTER OUT OVERNIGHT...BUT WINDS SHOULD STAY UP ENOUGH TO LIMIT ANYTHING OTHER THAN PATCHY FOG FORMATION. ALSO...EXPECT LOWER /STRATUS/ CLOUDS TO FILTER INTO WEST CENTRAL WI FROM THE NORTHEAST TOWARD DAYBREAK TUESDAY. NORTHWEST MID LEVEL FLOW PERSIST OVER THE AREA FOR TUESDAY...BUT THE FORCING APPEARS TO BE DISPLACED OUT OF THE AREA. HAVE THEREFORE KEPT THE FORECAST DRY FOR TUESDAY. HIGHS SHOULD BE A BIT BELOW NORMAL...ESPECIALLY OVER WEST CENTRAL WI WHERE THE LOWER CLOUDS MAY CUT INTO DIURNAL HEATING. EXPECT READINGS TO RANGE FROM THE LOWER 70S IN WEST CENTRAL WI TO THE MID AND UPPER 70S IN CENTRAL AND SOUTH CENTRAL MN. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 258 CDT MON JUN 29 2015 THE LARGE SCALE FLOW LOOKS TO DEAMPLIFY A BIT OVER THE LONGER TERM PORTION OF THE FORECAST... WITH THE WESTERN RIDGE FLATTENING AND RETROGRADING... WHICH LEADS TO A FAIRLY COMPLICATED SPLIT FLOW FROM ALASKA SOUTHWARD. THE GUIDANCE DIFFERS MARKEDLY IN ITS HANDLING OF THIS LARGE SCALE PATTERN EVOLUTION... WITH THE GEFS AND ECMWF ENSEMBLES ALSO EXHIBITING QUITE A BIT OF SPREAD. SO... CONFIDENCE IS A BIT LOW IN SOME OF THE FORECAST DETAILS FROM THE WEEKEND INTO MONDAY AS THE GUIDANCE DIVERGES QUITE A BIT BY THEN. CHANCE POPS LOOK TO SLOWLY WORK IN FROM THE WEST LATE TUESDAY NIGHT INTO WEDNESDAY AS THE BAROCLINIC ZONE ON THE EASTERN EDGE OF THE UPPER RIDGE TRIES TO SLIDE EAST WHILE A WEAK SHORTWAVE DROPS SOUTHEAST ALONG IT. CHANCES LOOK TO REMAIN ONLY OVER THE WESTERN PORTION OF THE FORECAST AREA... AND SHIFT BACK WESTWARD BY WEDNESDAY NIGHT AS THE UPPER WAVE DEPARTS. BRING CHANCES FOR PCPN FARTHER EAST ACROSS THE AREA LATER THURSDAY AND THURSDAY NIGHT... WITH THE ECMWF SHORTWAVE A WEAK SURFACE TROUGH AND UPPER SHORTWAVE MOVING ACROSS THE AREA. THE GFS MAINTAINS SURFACE RIDGING OVER THE AREA DURING THAT TIME... SO KEPT POPS LOW FOR NOW. LINGERED A LOW CHANCE OF PCPN INTO FRIDAY AS SUGGESTED BY THE ECMWF... BUT ALLOWED FOR A DRY SATURDAY AT THIS POINT. IT/S POSSIBLE LATER FORECASTS MAY NEED TO INCLUDE SOMETHING FOR SATURDAY DEPENDING ON HOW QUICKLY RETURN FLOW SETS UP AND HOW ROBUST IT IS. FOR NOW... IT LOOKS LIKE CHANCES ASSOCIATED WITH THAT WILL HOLD OFF UNTIL LATER SATURDAY NIGHT... AND MAINLY ONLY IMPACT THE WESTERN PORTION OF THE FORECAST AREA... WITH A BETTERS SHOT OF SHRA/TSRA OVER THE REMAINDER OF THE AREA ON SUNDAY WITH A MORE SIGNIFICANT UPPER WAVE AND SURFACE FRONT FORECAST TO MOVE ACROSS THE AREA. THE GFS AND ECMWF BOTH INDICATE THIS FEATURE... BUT THE ECMWF IS SIGNIFICANTLY STRONGER WITH THE UPPER WAVE AND ASSOCIATED LOW LEVEL BAROCLINIC ZONE. LINGERED SOME CHANCE POPS INTO MONDAY... WHICH ALLOWS FOR THE WEAKER GFS SOLUTION THAT LINGERS THE BAROCLINIC ZONE NEARBY AND ACTUALLY STARTS TO LIFT IT BACK NORTH AS A WARM FRONT BY MONDAY EVENING. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 606 PM CDT MON JUN 29 2015 SHOWERS AND THUNDERSTORMS WILL AFFECT THE EASTERN HALF OF THE TAF AREA /KMSP-KRNH-KEAU/ UNTIL 03Z...AND THEN CLEARING SKIES ARE EXPECTED WITH MOST AREAS REMAINING VFR OVERNIGHT. COULD SEE SOME PATCHY FOG OVERNIGHT...BUT FOR THE MOST PART WINDS WILL STAY UP ENOUGH TO MINIMIZE THAT THREAT. STILL EXPECT KEAU AND KRNH WILL SEE LOW- END MVFR CIGS /1000-1500FT/ AROUND/AFTER DAYBREAK TUESDAY...AS LLVL MOISTURE FEEDS IN FROM THE NORTHEAST. THAT LAYER WILL ERODE BY LATE MORNING...WITH A SCT-BKN CU FIELD DEVELOPING BY 18Z. IN THE WAKE OF THE THUNDERSTORMS...WINDS SHOULD SETTLE IN TO A NORTHWEST DIRECTION FOR THE OVERNIGHT HOURS...THEN SHIFT TO NORTHEASTERLY FOR TUESDAY. SPEEDS AOB 8 KTS. KMSP... ANOTHER LINE OF THUNDERSTORMS WILL PIVOT THROUGH EAST CENTRAL MN BETWEEN 00Z AND 02Z. THE STRONGEST PART OF THE LINE IS EXPECTED TO SCRAPE THE EASTERN FRINGES OF THE FIELD...WITH A REDUCTION TO AROUND 2SM AND 2500FT THE MOST LIKELY IMPACT. WIND GUSTS TO 30 KTS ARE ALSO POSSIBLE. SKIES CLEAR AFTER SUNSET WITH CU DEVELOPMENT TUESDAY. /OUTLOOK FOR KMSP/ WED...VFR. WINDS ENE AT 5-10 KTS. THU...VFR WITH CHC MVFR -TSRA. WINDS SE AT 5-10 KTS. FRI...VFR WITH SLGT CHC MVFR -TSRA. WINDS WSW 5-10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...LS LONG TERM...TRH AVIATION...LS
Hazardous weather outlook, Jun 29, 12:50 PM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1250 PM CDT MON JUN 29 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 301800- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1250 PM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING ACROSS WEST CENTRAL WISCONSIN THROUGH MUCH OF MINNESOTA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AS SOME OF THE STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGHOUT MUCH OF THE REST OF WEEK. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 29, 7:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
703 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL EAU CLAIRE 44.82N 91.49W
06/29/2015 M0.50 INCH EAU CLAIRE WI BROADCAST MEDIA
REPORTED BY WQOW TV METEOROLOGIST. ALSO REPORTED 0.55
INCHES OF RAIN IN 20 MINUTES.
0236 PM FUNNEL CLOUD PRINCETON 45.57N 93.59W
06/29/2015 MILLE LACS MN TRAINED SPOTTER
REPORTED JUST WEST OF HIGHWAY 169.
0315 PM HAIL OTSEGO 45.29N 93.61W
06/29/2015 M1.00 INCH WRIGHT MN PUBLIC
HAIL OCCURRED FOR 10 MINUTES. REPORTED VIA FACEBOOK.
0315 PM HAIL CADOTT 44.95N 91.15W
06/29/2015 M0.50 INCH CHIPPEWA WI TRAINED SPOTTER
SMALL BRANCHES ALSO REPORTED DOWN.
0320 PM HAIL 2 NNE ROGERS 45.22N 93.54W
06/29/2015 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
0333 PM HAIL ROGERS 45.19N 93.55W
06/29/2015 M1.00 INCH HENNEPIN MN BROADCAST MEDIA
REPORTED VIA TWITTER.
0345 PM HAIL MAPLE GROVE 45.09N 93.43W
06/29/2015 M0.50 INCH HENNEPIN MN PUBLIC
REPORTED VIA TWITTER.
0350 PM HAIL MAPLE GROVE 45.09N 93.43W
06/29/2015 M1.25 INCH HENNEPIN MN PUBLIC
REPORTED VIA TWITTER.
0350 PM HAIL ELK RIVER 45.33N 93.57W
06/29/2015 M0.75 INCH SHERBURNE MN PUBLIC
REPORTED VIA TWITTER.
0353 PM HAIL MAPLE GROVE 45.09N 93.43W
06/29/2015 M1.25 INCH HENNEPIN MN TRAINED SPOTTER
ALSO REPORTED 3 TO 4 INCH DIAMETER BRANCHES DOWN. HAIL
AND BRANCHES DOWN NEAR DALLAS AND BERKSHIRE ROADS.
0354 PM HAIL MAPLE GROVE 45.09N 93.43W
06/29/2015 M0.88 INCH HENNEPIN MN TRAINED SPOTTER
0355 PM HAIL 5 NNW PLYMOUTH 45.08N 93.50W
06/29/2015 M2.00 INCH HENNEPIN MN TRAINED SPOTTER
0408 PM HAIL PLYMOUTH 45.02N 93.46W
06/29/2015 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
OCCURRED NEAR INTERSTATE 494 AND COUNTY ROAD 6.
0409 PM HAIL PLYMOUTH 45.02N 93.46W
06/29/2015 M1.75 INCH HENNEPIN MN LAW ENFORCEMENT
OCCURRED NEAR INTERSTATE 494 AND COUNTY ROAD 6.
0411 PM HAIL PLYMOUTH 45.02N 93.46W
06/29/2015 M1.00 INCH HENNEPIN MN PUBLIC
REPORTED NEAR SOUTHEAST CORNER OF I-494 AND HIGHWAY 55.
0414 PM HAIL MINNETONKA 44.91N 93.50W
06/29/2015 M0.75 INCH HENNEPIN MN PUBLIC
OCCURRED JUST EAST OF INTERSTATE 494 BETWEEN MINNETONKA
BLVD AND HIGHWAY 7. REPORTED VIA FACEBOOK.
0416 PM HAIL PLYMOUTH 45.02N 93.46W
06/29/2015 M1.00 INCH HENNEPIN MN TRAINED SPOTTER
OCCURRED NEAR INTERSTATE 494 AND HIGHWAY 55.
0423 PM HAIL EDEN PRAIRIE 44.85N 93.46W
06/29/2015 M0.88 INCH HENNEPIN MN TRAINED SPOTTER
OCCURRED ONE QUARTER MILE SOUTHEAST OF HIGHWAY 62 AND
BAKER ROAD.
0430 PM HAIL ELK MOUND 44.88N 91.69W
06/29/2015 M1.50 INCH DUNN WI TRAINED SPOTTER
0444 PM HAIL PRIOR LAKE 44.73N 93.43W
06/29/2015 M1.00 INCH SCOTT MN TRAINED SPOTTER
0447 PM HAIL EDEN PRAIRIE 44.85N 93.46W
06/29/2015 M1.00 INCH HENNEPIN MN PUBLIC
REPORTED VIA TWITTER.
0451 PM HAIL SHAKOPEE 44.80N 93.53W
06/29/2015 M0.88 INCH SCOTT MN TRAINED SPOTTER
MEASURED IN WALMART PARKING LOT.
0452 PM HAIL PRIOR LAKE 44.73N 93.43W
06/29/2015 M1.50 INCH SCOTT MN TRAINED SPOTTER
OCCURRED NEAR HIGHWAY 13 AND COUNTY ROAD 44.
0453 PM HAIL PRIOR LAKE 44.73N 93.43W
06/29/2015 M1.00 INCH SCOTT MN TRAINED SPOTTER
OBSERVED NEAR COUNTY ROAD 16 AND EAGLE CREEK BLVD.
0455 PM HAIL 4 W RUSH CITY 45.68N 93.05W
06/29/2015 M1.75 INCH CHISAGO MN PUBLIC
REPORTED VIA TWITTER.
0455 PM TSTM WND DMG 4 W RUSH CITY 45.68N 93.05W
06/29/2015 CHISAGO MN PUBLIC
DAMAGE TO SIDING. REPORTED VIA FACEBOOK.
0459 PM HAIL 4 NE RUSH CITY 45.72N 92.91W
06/29/2015 M0.75 INCH CHISAGO MN TRAINED SPOTTER
0459 PM HAIL RUSH CITY 45.68N 92.97W
06/29/2015 M0.88 INCH CHISAGO MN TRAINED SPOTTER
0500 PM HAIL 4 W RUSH CITY 45.68N 93.04W
06/29/2015 M2.00 INCH CHISAGO MN TRAINED SPOTTER
OCCURRED ON SHOREWOOD CIRCLE E.
0517 PM HAIL OTSEGO 45.29N 93.61W
06/29/2015 M1.00 INCH SHERBURNE MN TRAINED SPOTTER
LOCATED AT INTERSECTION OF COUNTY ROAD 42 AND COUNTY ROAD
39.
0520 PM HAIL 1 NE NORTH BRANCH 45.52N 92.96W
06/29/2015 M1.75 INCH CHISAGO MN LAW ENFORCEMENT
0522 PM HAIL 4 NE RUSH CITY 45.72N 92.91W
06/29/2015 M1.00 INCH CHISAGO MN TRAINED SPOTTER
0531 PM HAIL NORTH BRANCH 45.51N 92.98W
06/29/2015 M1.50 INCH CHISAGO MN TRAINED SPOTTER
0531 PM HAIL 2 SSE NORTH BRANCH 45.50N 92.96W
06/29/2015 M2.50 INCH CHISAGO MN TRAINED SPOTTER
MEASURED AFTER HAIL HAD ENDED
0600 PM HAIL 2 S CHISAGO CITY 45.34N 92.89W
06/29/2015 M0.75 INCH CHISAGO MN TRAINED SPOTTER
0600 PM HAIL WYOMING 45.33N 93.00W
06/29/2015 M1.00 INCH CHISAGO MN TRAINED SPOTTER
0604 PM HAIL FOREST LAKE 45.28N 92.99W
06/29/2015 M1.00 INCH WASHINGTON MN TRAINED SPOTTER
0605 PM HAIL NEW RICHMOND 45.12N 92.54W
06/29/2015 M1.00 INCH ST. CROIX WI TRAINED SPOTTER
0613 PM HAIL WYOMING 45.33N 93.00W
06/29/2015 M1.00 INCH CHISAGO MN TRAINED SPOTTER
0616 PM HAIL EAST BETHEL 45.34N 93.20W
06/29/2015 M0.88 INCH ANOKA MN PUBLIC
0620 PM HAIL 5 SW SCANDIA 45.20N 92.88W
06/29/2015 M1.00 INCH WASHINGTON MN TRAINED SPOTTER
OCCURRED NEAR BIG MARINE LAKE.
0626 PM HAIL 4 E HUGO 45.15N 92.87W
06/29/2015 M1.25 INCH WASHINGTON MN TRAINED SPOTTER
0630 PM HAIL 3 SE HUGO 45.13N 92.92W
06/29/2015 M1.00 INCH WASHINGTON MN PUBLIC
0630 PM HAIL 5 E HAM LAKE 45.26N 93.10W
06/29/2015 M1.00 INCH ANOKA MN TRAINED SPOTTER
OCCURRED IN COLUMBUS.
0632 PM HAIL FOREST LAKE 45.28N 92.99W
06/29/2015 M0.75 INCH WASHINGTON MN TRAINED SPOTTER
0637 PM HAIL 2 ESE HAM LAKE 45.25N 93.16W
06/29/2015 M1.50 INCH ANOKA MN TRAINED SPOTTER
0640 PM HAIL HUGO 45.16N 92.96W
06/29/2015 M0.50 INCH WASHINGTON MN TRAINED SPOTTER
OCCURRED NEAR I-35 AND COUNTY ROAD 14.
0650 PM HAIL LINO LAKES 45.16N 93.08W
06/29/2015 M0.75 INCH ANOKA MN TRAINED SPOTTER
OCCURRED NEAR HIGHWAY 23 AND 35W.
0650 PM HAIL LILYDALE 45.27N 93.23W
06/29/2015 M1.50 INCH DAKOTA MN TRAINED SPOTTER
0651 PM HAIL LINO LAKES 45.16N 93.08W
06/29/2015 M0.75 INCH ANOKA MN TRAINED SPOTTER
0657 PM HAIL BLAINE 45.17N 93.21W
06/29/2015 M1.25 INCH ANOKA MN TRAINED SPOTTER
COUNTY ROAD 14 AND RADISSON BLVD.
&&
AJZLocal storm report, Jun 29, 7:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
706 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL BLAINE 45.17N 93.21W
06/29/2015 M1.25 INCH ANOKA MN PUBLIC
&&
AJZLocal storm report, Jun 29, 7:09 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
709 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL BLAINE 45.17N 93.21W
06/29/2015 M0.75 INCH ANOKA MN AMATEUR RADIO
OCCURRED AT 109TH AND RADISSON ROAD.
&&
AJZLocal storm report, Jun 29, 7:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
710 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL COON RAPIDS 45.17N 93.31W
06/29/2015 M0.88 INCH ANOKA MN AMATEUR RADIO
OCCURRED AT HIGHWAY 47 AND HIGHWAY 610.
&&
AJZLocal storm report, Jun 29, 7:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
713 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL ANOKA 45.21N 93.39W
06/29/2015 M0.88 INCH ANOKA MN TRAINED SPOTTER
OCCCURED ON 7TH ST.
&&
AJZLocal storm report, Jun 29, 7:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
716 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL FRIDLEY 45.08N 93.26W
06/29/2015 E1.25 INCH ANOKA MN TRAINED SPOTTER
OCCURRED NEAR HIGHWAY 65 AND MOORE LAKE ROAD.
&&
AJZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:09 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Ramsey | 44 min |
| Jun 29, 7:43 PM CDT | Special Weather Statement | MPX | Goodhue | 32 min |
| Jun 29, 8:05 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin | 55 min |
| Jun 29, 8:29 PM CDT | Special Weather Statement | MPX | Ramsey | 31 min |
| Jun 29, 8:39 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 18 min |
| Jun 29, 8:41 PM CDT | Severe Thunderstorm Warning | MPX | Scott | 38 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.